# SDR DALA2022042102813

- Difficulty date: April 20, 2022
- Submitted: April 22, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767
- Aircraft serial: 29700
- Aircraft time: 84,051 hours, 16,557 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 2L DOOR ARMING BUTTON STUCK IN ARMING POSITION, CORRECTIVE ACTION: ADJUST DOOR ARMING BUTTON ON 2L DOOR PER B767-400 AMM 52-11. OPS CHK GOOD (8519680)
